# SDR P5CA9600419

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Longeron Box Web
- Condition: Dented
- Location: Lt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED WEB AND STRINGER LEFT BODY GEAR WHEEL WELL LONGERON BOX BS 1460 AFT OF BRACKET FOR OVERWING SLIDE BOTTLE, NOT INSTALLED.  FOUND ON BLOWN TIRE INSPECTION.  REPAIRED PER BOEING SRM 51-40-02 AND 51-10-01.
